Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe head ache, cramps and heavy bleeding. Taking Tylenol, still have cramps. Something wrong?

I had 5 days of consistent headaches (from morning to night) and cramps when I was supposed to be on my period, but I never bleed during that time. There is a possibility that I was/am pregnant (due to sexual activity while I was ovulating) so I took a pregnancy test 2 days after my period was supposed to start. Result was negative. Today (5 days late) my period has started very heavy and cramps are very strong to where tylenol 3 (which my dr. prescribed) did not stop the cramps. Can something be wrong?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
as u have got ur date finally, u need not worry.. sometimes the nature of the periods change due to the stress we go need not worry..u can take tylenol twice or thrice a day.. for three days ..if still not relieved ..u can go for meftal spas tab or any injectable..or if its bearable it wil get relieved in 2 days..
so dont worry
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor